# SDR AALA202209226268

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 29,088 hours, 11,847 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Part serial: F1311521
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 29,088 hours, 11,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANANCE: CORROSION ON RIGHT HAND MAIN LANDINGGEAR PINTLE PIN. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
